# SDR AALA2019080539006

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 57,838 hours, 25,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: AW7247
- Condition: Faulty
- Location: Pax Door
- Part time: 72,021 hours, 32,287 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER AT PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA WAS NOT WORKING CORRECTLY. MAINTENANCE REPLACED CYLINDER PER AMM 52-11-14-400-001-B.
